ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Strattera (http://www.addforums.com/forums/forumdisplay.php?f=91)
-   -   Took straterra ONCE last sunday, have not slept in 4 days HELPP (http://www.addforums.com/forums/showthread.php?t=191686)

zachums1 05-16-18 04:49 PM

Took straterra ONCE last sunday, have not slept in 4 days HELPP
 
So a background - I cant take any stimulant medications whatsoever because my insomnia reacts very badly to them. Even a cup of green tea first thing in the morning will leave me wide awake at night.

I was hoping that Straterra would be more helpful due to the fact that its non-stim...

I was wrong.

I took 40mg of Straterra last Sunday, I did not sleep at all that night and decided that I do not want to go on this medication. Well i've been giving it time to clear out of my system and its been 4 days and I still cannot sleep. I'm at my wits end...

Fraser_0762 05-16-18 05:12 PM

Re: Took straterra ONCE last sunday, have not slept in 4 days HELPP
 
It won't be the Straterra, that will be long gone out of your system. Have you looked into other possible factors that could be making your insomnia worse?

sarahsweets 05-17-18 04:17 AM

Re: Took straterra ONCE last sunday, have not slept in 4 days HELPP
 
Quote:

Originally Posted by zachums1 (Post 1995115)
So a background - I cant take any stimulant medications whatsoever because my insomnia reacts very badly to them. Even a cup of green tea first thing in the morning will leave me wide awake at night.

I was hoping that Straterra would be more helpful due to the fact that its non-stim...

I was wrong.

I took 40mg of Straterra last Sunday, I did not sleep at all that night and decided that I do not want to go on this medication. Well i've been giving it time to clear out of my system and its been 4 days and I still cannot sleep. I'm at my wits end...

Have you ever had a sleep study? Straterra wouldnt be in your system this long.

Lunacie 05-17-18 05:11 AM

Re: Took straterra ONCE last sunday, have not slept in 4 days HELPP
 
I like to check drugs dot com before starting a new medication to check on
side effects and interactions with other things I take.

That site says that insomnia on Strattera is common. It doesn't say how long
it would continue to affect you.

You may need to try a sleep aid like Melatonin or Trazadone. You may have a
sleep problem that can be treated.

Please check with your doctor. You should always report unwanted side effects.

ToneTone 05-17-18 06:04 PM

Re: Took straterra ONCE last sunday, have not slept in 4 days HELPP
 
So do you only have sleep issues when taking medication?


All times are GMT -4. The time now is 12:49 AM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums